MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD ULTRA-FINE¿ ORIGINAL PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD ULTRA-FINE¿ ORIGINAL PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 328203
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd ultra-fine¿ original pen needle experienced a patient end cannula that was too long.The following information was provided by the initial reporter: consumer mentioned that she did not like using the original pen needles because the needle is too long and they hurt when taking injection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary no samples including photos were returned therefore the complaint could not be confirmed and the root cause is undetermined.Due to the batch being unknown, no dhr review can be completed.

Brand Name
BD ULTRA-FINE¿ ORIGINAL PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer (Section G)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16064639
Report Number9616656-2022-01421
Device Sequence Number2044765
Product Code FMI
UDI-Device Identifier00382903282036
UDI-Public00382903282036
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328203
Device Catalogue Number328203
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown